# SDR SCNA20240309062

- Difficulty date: January 16, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 67,196 hours, 39,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 827-847 Lbl20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FROM STA 827 TO STA 847 AT LBL20 INTERCOSTAL WITH CRACK.   REPLACED INTERCOSTAL I-A-W BOEING SRM 51-10-02-0G-0 PARAG 9A.
